# SDR DALA13055033142

- Difficulty date: October 23, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 31,203 hours, 16,131 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY FLOOR PANEL 261PF DELAMINATED AND HAS SEVERAL PUNCTURES.   FOUND OUT OF LIMITS IAW SRM 53-02-00, FIG 102.  FABRICATED NEW FLOOR PANEL IAW SRM 53-02-00, FIG 209.
